Advice on cold feet

I'm at a loss to know what to think I have ckd stage 4 / hearty enlarged & block anemia & really painful osteoporosis I'm taking 5mg of oxynorm 4x daily paracetomal & versatis patches , & lots of other medication for BP & nickorandel for Angina / thyroxine for hypothyroidism , what I don't understand cold feet even in the hottest weather have to have heating on then . I'm really feeling a lost cause & would appreciate any comments / advice .

Keep well all

Peggy 🌹

11 Replies

  • While most of us here can sympathise, I'd just like to say that this forum is for those patients who have Polymyalgia Rheumatica and/or Giant Cell arteritis and are taking steroids.

    Perhaps you should mention it to your doctor in case it is a circulatory problem?

  • I have all of those & much more sorry for not explaining myself .

    Peggy 🌹

  • Poor circulation causes cold feet - and GCA can cause poor circulation due to vascular disease. polkadotcom's comment about mentioning it to your doctor is fair enough!

    I have Raynaud's syndrome, nothing to do with the PMR and in fact it has been better since being on pred, but I find warm socks and sandals far more helpful than having the heating on. Proper shoes as long as they are properly fitting and not too tight are also far better than slippers for example.

  • Thank you for replyingPMR pro it's just that I'm getting desperate with all the things I have wrong with me ckd heart enlarged & blocke but worst is the osteoporosis pain I'm on heavy medications for all ,but so sad the way life is going & been housebound doesn't help. Sorry I will stoop now enough moaning but thank you once again for replying .

    Peggy 🌹

  • Hi Peggy76. I have read a number of times that there is an osteoporosis forum and helpline in the UK which is considered second to none. If you live in the UK, give them a call.

    There may be some things you can do to reduce the pain without having to pop more pills!

    This Canadian site has some good info about the reasons for pain with osteoporosis:

  • Hi HeronNS.... Thank you so much for replying it's very thoughtful of you.

    Peggy 🌹

  • Hi Herons. I don't know if I thanked you but just in case many thanks , you are a very kind & caring person & wish you good health be happy .

    Warm regards. Peggy 😄🍀🍀

  • Hi Peggy, How are you doing?

  • Hi Peggy, if one of your heart medicines is a beta blocker, that may well be the reason for your cold feet. I took a beta blocker (Atenolol) for 3 years and my extremities were always cold. It sounds as though you have enough to contend with without the misery of permanently cold feet. Lots of good wishes from another with CKD (stage 3B for me).

  • Hi Celtic. Thank you for replying & your comment regarding cold feet. Yes I take Nickorandel 30mg x2 daily amongs numerous other medication,I'm seeing the cardiologist next month 4/11 / 16 for results done last month ,echo ....ECG & blood ,fingers crossed they won't have gotten worse . How are you coping with your ckd ? Any suggestions regarding diet / foods etc, once again thank you for your response keep well.


  • Peggy, I've sent you a personal message.

You may also like...